Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 91, NWS Tulsa, OK

June 9, 2008Craig County, Mayes County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 9, 2008, 5:18 AM CDT for Craig County, Mayes County, Oklahoma. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 5:18 AM CDT (10:18 UTC)
Expired
Jun 9, 2008, 5:15 PM CDT
In force
12 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:00 AM CDTFLASH FLOOD2 W Big Cabin, OKEXTENSIVE FLOODING ALONG / NEAR INTERSTATE 44 AROUND MILE MARKER 280.
Jun 9, 9:00 AM CDTFLASH FLOOD6 Sw Big Cabin, OKEXTENSIVE FLOODING ALONG / NEAR INTERSTATE 44 AROUND MILE MARKER 275.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 222 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
1.1
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 091018
FFWTSA
OKC035-097-091615-
/O.NEW.KTSA.FF.W.0091.080609T1018Z-080609T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1115 AM CDT

* AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  EAST OF VINITA TO 8 MILES WEST OF ADAIR TO 15 MILES SOUTHWEST OF   
  CHOUTEAU...MOVING EAST AT 46 MPH. RADAR INDICATES THAT 1 TO 3      
  INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE   
  POSSIBLE THROUGH 1115 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PRYOR...KETCHUM...PENSACOLA...LANGLEY...SALINA...
  SPAVINAW...LOCUST GROVE AND ROSE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3695 9501 3617 9502 3617 9511 3608 9512
      3608 9544 3652 9543 3652 9532 3660 9533
      3660 9543 3694 9543 3695 9541 3700 9541
      3700 9505
TIME...MOT...LOC 1018Z 277DEG 40KT 3664 9495 3640 9534
          3608 9551

$$
2 follow-up statements
000 
WGUS74 KTSA 091110
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
609 AM CDT MON JUN 9 2008

OKC035-097-091615-
/O.CON.KTSA.FF.W.0091.000000T0000Z-080609T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-MAYES OK-
609 AM CDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
MAYES AND CRAIG COUNTIES...

AT 607 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD LIGHT TO MODERATE RAIN...WITH ISOLATED THUNDERSTORMS 
ACROSS MUCH OF MAYES AND CRAIG COUNTIES.  RAINFALL INTENSITY AND 
COVERAGE IS EXPECTED TO GRADUALLY DIMINISH THROUGH 1115 AM.  RADAR 
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS MUCH 
OF MAYES AND CRAIG COUNTIES. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE 
THROUGH 1115 AM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3695 9501 3617 9502 3617 9511 3608 9512
      3608 9544 3652 9543 3652 9532 3660 9533
      3660 9543 3694 9543 3695 9541 3700 9541
      3700 9505
TIME...MOT...LOC 1109Z 277DEG 40KT 3657 9425 3633 9464
          3601 9481

$$
000 
WGUS54 KTSA 091455
FFWTSA
OKC035-097-092215-
/O.EXT.KTSA.FF.W.0091.000000T0000Z-080609T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 PM CDT MONDAY

* AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE AREAS OF LIGHT TO MODERATE RAIN MOVING NORTHEAST       
  ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN.  
  ANOTHER INCH WILL BE POSSIBLE THROUGH 515 PM CDT MONDAY.  NUMEROUS 
  ROADS ARE FLOODED DUE TO THE EXCESSIVE RAINFALL. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3695 9501 3617 9502 3617 9511 3608 9512
      3608 9544 3652 9543 3652 9532 3660 9533
      3660 9543 3694 9543 3695 9541 3700 9541
      3700 9505
TIME...MOT...LOC 1455Z 277DEG 40KT 3624 9117 3600 9156
          3568 9173

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:13 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 9, 3:13 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008

.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.

INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.

TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.

BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  61  87  74 / 100  20  10   0
FSM   81  66  88  69 /  90  80  10   0
MLC   77  64  86  72 /  90  40  10   0
BVO   74  56  86  71 / 100  10  10   0
FYV   76  60  84  65 / 100  70  10   0
BYV   77  60  84  65 / 100  70  10   0
MKO   75  63  86  70 / 100  40  10   0
MIO   75  59  87  70 / 100  20  10   0
F10   73  61  86  71 / 100  30  10   0
HHW   89  69  85  71 /  70  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067.

AR...NONE.
&&

SHORT TERM...07
LONG TERM....14
Hazardous weather outlook, Jun 9, 5:08 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 AM CDT MON JUN 9 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTH OF A LINE FROM JAY OKLAHOMA TO OKMULGEE OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EAST OF A LINE FROM VINITA OKLAHOMA TO BRISTOW OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE TO IMPACT EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TODAY.  A LINE OF STRONG THUNDERSTORMS
WILL CONTINUE EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS...
PRODUCING VERY HEAVY RAIN AND WINDS OF 40 TO 50 MPH.  THESE STORMS
WILL LIKELY HAVE DISSIPATED BY EARLY AFTERNOON...HOWEVER AN OUTFLOW
BOUNDARY WILL SERVE AS THE FOCUS FOR ADDITIONAL STORM DEVELOPMENT
THIS AFTERNOON.  THE NEWLY DEVELOPED  STORMS WILL ALSO HAVE
SEVERE WEATHER POTENTIAL...ESPECIALLY OVER SOUTHEASTERN
OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE WIDESPREAD
THUNDERSTORMS HAVE YET TO OCCUR.

ADDITIONALLY...VERY HEAVY RAINFALL IS EXPECTED FROM NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS...WITH FLASH FLOODING A CONTINUED
CONCERN ACROSS PORTIONS OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED A VARIOUS TIMES TODAY...AS
THUNDERSTORMS EVOLVE AND THE SEVERE WEATHER AREAS BECOME
MORE DEFINED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES RETURN THURSDAY AND CONTINUE INTO SATURDAY
AS A PASSING STORM SYSTEM BRINGS A COLD FRONT INTO THE AREA.
THIS SYSTEM WILL LIKELY BRING ANOTHER ROUND OF BOTH SEVERE
WEATHER AND HEAVY RAIN POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 9, 12:51 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-OKZ068>072-074-090645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
1251 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...CRAWFORD...SOUTHEASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...SOUTHERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH AND NORTHERN HASKELL

AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 3 MILES NORTHWEST
OF MARIETTA TO 3 MILES SOUTH OF TAFT...MOVING SOUTHEAST AT 29 MPH.

A LARGE PORTION OF WASHINGTON...CARROLL...CRAWFORD...NORTHERN
FRANKLIN...SOUTHEASTERN BENTON...MADISON...MUSKOGEE...ADAIR...
SOUTHERN CHEROKEE...SEQUOYAH...NORTHEASTERN MCINTOSH AND NORTHERN
HASKELL COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.

LAT...LON 3612 9342 3612 9346 3608 9343 3582 9354
      3551 9416 3530 9526 3575 9571 3592 9476
      3648 9384 3643 9329
TIME...MOT...LOC 0551Z 310DEG 25KT 3643 9386 3586 9467
          3571 9552
Special weather statement, Jun 9, 2:58 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT MON JUN 9 2008

OKZ054-059-090830-
OSAGE OK-PAWNEE OK-
258 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 258 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF PAWNEE TO 37 MILES WEST OF
PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...FAIRFAX...PAWNEE...HALLETT...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.  ADDITIONALLY...ANOTHER
ROUND OF VERY HEAVY RAIN WILL OCCUR AND FLASH FLOOD WARNINGS ARE IN
EFFECT FOR OSAGE AND PAWNEE COUNTIES.

LAT...LON 3653 9701 3656 9690 3659 9689 3672 9638
      3622 9649 3625 9691 3625 9692 3633 9692
      3633 9699 3635 9703 3651 9704
TIME...MOT...LOC 0758Z 261DEG 64KT 3650 9710 3625 9741
Special weather statement, Jun 9, 3:36 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT MON JUN 9 2008

OKZ054-055-059-090915-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
336 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE

AT 336 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF WYNONA TO 9 MILES WEST OF
MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...
OCHELATA...HALLETT...MARAMEC...BLACKBURN...SKEDEE AND CLEVELAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.  ADDITIONALLY...
VERY HEAVY RAIN WILL OCCUR AS THIS LINE OF STORMS PASSES WITH
FLASH FLOODING POSSIBLE.

LAT...LON 3660 9649 3681 9582 3674 9581 3643 9598
      3643 9601 3639 9600 3627 9607 3617 9682
      3625 9683
TIME...MOT...LOC 0836Z 255DEG 68KT 3657 9639 3624 9678
Special weather statement, Jun 9, 4:10 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT MON JUN 9 2008

OKZ054-055-059>061-064-067-091000-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON
OK-
410 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...ROGERS...SOUTHERN WASHINGTON...
     SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE

AT 410 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF AVANT TO 4 MILES NORTHEAST OF
DRUMRIGHT...MOVING EAST AT 40 MPH.  A LARGE PORTION OF NORTHWESTERN
WAGONER...ROGERS...SOUTHERN WASHINGTON...SOUTHEASTERN
OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 500 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
ADDITIONALLY...VERY HEAVY RAIN WILL ACCOMPANY THIS LINE OF STORMS
POSSIBLY PRODUCING FLASH FLOODING.

LAT...LON 3598 9661 3652 9619 3654 9541 3652 9542
      3652 9543 3650 9542 3601 9564
TIME...MOT...LOC 0910Z 261DEG 33KT 3646 9613 3602 9649
Special weather statement, Jun 9, 4:59 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT MON JUN 9 2008

OKZ065-066-091045-
OKFUSKEE OK-OKMULGEE OK-
459 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 459 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF HECTORVILLE TO 7 MILES
SOUTHWEST OF BEGGS TO 10 MILES SOUTHWEST OF PADEN...MOVING EAST AT 44
MPH.

A LARGE PORTION OF OKMULGEE AND OKFUSKEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 545 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3564 9662 3565 9619 3586 9618 3586 9576
      3574 9576 3558 9571 3555 9573 3556 9582
      3547 9583 3547 9587 3539 9588 3538 9597
      3529 9598 3529 9643 3546 9645 3542 9649
      3544 9656 3539 9654 3540 9663
TIME...MOT...LOC 0959Z 274DEG 38KT 3600 9580 3565 9608
          3542 9666
Special weather statement, Jun 9, 5:08 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008

OKZ057-060>064-067-068-091100-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-ROGERS OK-TULSA
OK-WAGONER OK-
508 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WAGONER...ROGERS...NORTHWESTERN DELAWARE...SOUTHERN CRAIG...
     EASTERN CREEK...TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

AT 508 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF WHITE OAK TO 3 MILES EAST OF
CATOOSA TO 2 MILES EAST OF LIBERTY...MOVING EAST AT 40 MPH.

A LARGE PORTION OF WAGONER...ROGERS...NORTHWESTERN DELAWARE...
SOUTHERN CRAIG...EASTERN CREEK...NORTHWESTERN CHEROKEE...TULSA AND
MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 600 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3667 9461 3618 9490 3582 9521 3583 9565
      3587 9565 3586 9625 3618 9607 3618 9601
      3629 9600 3644 9592 3644 9582 3660 9582
      3660 9543 3663 9543
TIME...MOT...LOC 1008Z 271DEG 35KT 3656 9527 3619 9566
          3586 9591

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:47 PM CDTSevere Thunderstorm WarningTSAOsage73 min
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningTSAWashington27 min
Jun 8, 8:52 PM CDTSpecial Weather StatementTSANowata53 min
Jun 8, 8:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Jun 8, 9:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Jun 8, 9:34 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington56 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington64 min
Jun 8, 10:28 PM CDTSpecial Weather StatementTSACraig, Mayes, Ottawa, Rogers62 min
Jun 8, 10:56 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more64 min
Jun 8, 11:53 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner67 min
Jun 9, 12:01 AM CDTSpecial Weather StatementTSAOsage, Pawnee59 min
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Jun 9, 12:51 AM CDTSpecial Weather StatementTSAAdair, Muskogee, Sequoyah54 min
Jun 9, 1:41 AM CDTRiver Flood WarningTSAOttawa8 days
Jun 9, 2:43 AM CDTFlash Flood WarningTSAOsage, Pawnee12 hr
Jun 9, 2:48 AM CDTRiver Flood WarningTSAOsage30 hr
Jun 9, 2:58 AM CDTSpecial Weather StatementTSAOsage, Pawnee32 min
Jun 9, 3:30 AM CDTFlash Flood WarningTSAWashington12 hr
Jun 9, 3:36 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington39 min
Jun 9, 4:10 AM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Jun 9, 4:18 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner12 hr
Jun 9, 4:25 AM CDTFlash Flood WarningTSANowata12 hr
Jun 9, 4:35 AM CDTRiver Flood WarningTSAOsage, Pawnee4 hr
Jun 9, 4:59 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee46 min
Jun 9, 5:08 AM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers, Tulsa, Wagoner52 min
Jun 9, 5:38 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner52 min
Jun 9, 6:26 AM CDTSpecial Weather StatementTSAAdair, Haskell, Sequoyah49 min
Jun 9, 7:27 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg48 min
Jun 9, 8:15 AM CDTRiver Flood WarningTSAPawnee12 hr
Jun 9, 8:32 AM CDTRiver Flood WarningTSACreek21 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington24 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington71 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSARogers, Tulsa5 days
Jun 9, 8:45 AM CDTRiver Flood WarningTSAOsage, Tulsa53 hr
Jun 9, 8:45 AM CDTRiver Flood WarningTSATulsa65 hr
Jun 9, 8:49 AM CDTRiver Flood WarningTSANowata47 hr
Jun 9, 9:24 AM CDTRiver Flood WarningTSAOttawa17 hr
Jun 9, 9:27 AM CDTRiver Flood WarningTSAAdair11 hr
Jun 9, 9:27 AM CDTRiver Flood WarningTSACherokee11 hr
Jun 9, 2:22 PM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more12 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.